U.S. doctors online nowAsk doctors free
A 42-year-old member asked:

What to do if geodon (ziprasidone) side effects persists?

1 doctor answer2 doctors weighed in
Dr. Pamela Pappas
Psychiatry 42 years experience
Talk to Doctor: You should be following up regularly with your psychiatrist. S/he will want to know about any side effects you're having, as well as how you're doing with the symptoms for which the Geodon (ziprasidone) was originally prescribed. Hopefully you and your doctor can work on a plan so that you get good benefit, with less side effects.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 46-year-old member asked:

What are the side effects of geodon (ziprasidone)?

2 doctor answers3 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Geodon (ziprasidone) side effects: may include: weight gain,nausea, vomiting, v appetite, skin rash,nasal congestion, cough, sore throat, sedation, dizziness, headache, anxious mood or tremor. Seek immediate medical care for allergic reaction or penile erection lasting > 4 hours. Neuroleptic malignant syndrome or tardive dyskinesia would be rare.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 25, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.